# SDR DALA1029861803

- Difficulty date: October 24, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29705
- Aircraft time: 39,000 hours, 9,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY FLOOD LIGHT FOR DOOR 2R EVACUATION SLIDE WAS NOT FUNCTIONAL.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY AND FUNCTIONALLY CHECKED IT.  (2010-D1287) (DL764102964)
